MathSciNet Relay Station
MathSciNet bibliographic data
MR500993 (58 #18474) 57D05 (57E15)
Illman, Sören Smooth equivariant triangulations of $G$-manifolds for $G$ a finite group. Math. Ann. 233 (1978), no. 3, 199–220.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement